# SDR CA130419004

- Difficulty date: March 26, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 8,591 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A102OCM
- System (JASC): 3245 · Tire Tube
- Part: Tube
- Part number: 0923080
- Condition: Failed
- Location: Tire
- Part time: 331 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) TUBE DEVELOPS SMALL HOLE THEN EVENTUALLY IN LIFE CYCLE FINDS ITSELF FLAT.
